Volume 27, Issue 1
On Some Generalized Difference Paranormed Sequence Spaces Associated with Multiplier Sequence Defined by Modulus Function

Binod Chandra Tripathy and Prabhat Chandra

10.1007/s10496-011-0021-y

Anal. Theory Appl., 27 (2011), pp. 21-27.

Preview Full PDF BiBTex 222 425
  • Abstract

In this article we introduce the paranormed sequence spaces $( f ,\Lambda, \Delta_m, p)$, $c_0( f ,\Lambda, \Delta_m, p)$ and $l_\infty( f ,\Lambda, \Delta_m, p)$, associated with the multiplier sequence $\Lambda = (\lambda_k)$, definedby a modulus function $ f$. We study their different properties like solidness, symmetricity,completeness etc. and prove some inclusion results.

  • History

Published online: 2011-01

  • AMS Subject Headings

40A05, 46A45

  • Cited by